MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9611AF101BCUSB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of post-market surveillance data revealed that the main factor that could lead to the side rail detachment might be related to an excessive force applied to the side rail.This is in line with the arjo service technician statement (the side rail separated from the cover due to consistent pressure against it) and side rail condition (screws were pulled out).The instruction for use (ifu 746-591-en_12) states that the caregiver should check operation of the side rails daily, and if the fault is found, arjo or an approved service agent should be contacted.Arjo device failed to meet its performance specification since the side rail panel detached partially.There was a patient on the bed when the event occurred.No injury was sustained.The complaint was assessed as reportable due to the partial side rail detachment.
 
Event or Problem Description
The customer reported that the side rail was broken and did not lock.There was a patient on the bed when the event occurred.No injury was sustained.During the device inspection, it was found that the right body side rail was separating from the inside cover.It was confirmed that two screws had been pulled out and stuck between the cover piece and the body of the side rail.The side rail was replaced.The bed was tested and was fully operational.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key22392013
Report Number3007420694-2025-00167
Device Sequence Number8994212
Product Code FNL
UDI-Device Identifier05055982755030
UDI-Public(01)05055982755030(11)190412
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9611AF101BCUSB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown